# SDR AALA202106219001

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 36,842 hours, 14,493 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE, MOMENTARILY RECEIVED AFT LAVATORY SMOKE WARNING ECAM. FLIGHT ATTENDANT REPORTS THAT AFT LEFT LAVATORY TEMPERATURE WAS VERY WARM ESPECIALLY UNDER SINK WATER HEATER. SHUT OFF LAVATORY AND BLOCKED FOR REMAINDER OF FLIGHT. REMOVED AND REPLACED AFT LAVATORY LEFT SMOKE DETECTOR FILTER IAW AMM 26-17-15. OPS CHECK WATER TEMPERATURE NORMAL IAW AMM 38-12-00.
